Can You Fly After Having Injectables
Hi there, Dr. Tansavatdi here. Today I’d like to answer a question that we have from our Frequently Asked Questions list that has been submitted to us before. One of those questions is whether you can fly right after you’ve had an injection of fillers. I will tell you that you shouldn’t fly right after you gotten injected at least the same day or within a few days. I’ve actually had two of my own patients who had filler injections in the lips and then they flew the same day.
Afterwards they commented to me that while they were on the plane their lips swelled up and their lips were really huge. I will tell you that I do not recommend flying and having filler injections the same day are a no-no and should be avoided. I will explain to you in a little bit about why the swelling happens.
When you’re inside the plane, the aircraft is actually pressurized at 8000 feet. At 8000 feet, you’re actually getting about 25 percent less oxygen than you normally get at sea level. As you rise every 8000 feet, the oxygen level goes down by 25 percent or so which is why when you’re inside the plane they have the oxygen flowing.
At this higher elevation, one of the things that happens is that the blood vessels get more leaky so you get more swelling because the fluid comes out of the vessels into the area that was just wounded; the area that was just traumatized so you get more swelling. That is the reason why you shouldn’t get injections and then fly on the same day. Thank you for tuning in. For more information, please visit my YouTube channel or schedule a consultation today. Thank You!